UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Journal of Mathematical Sciences, the University of Tokyo >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/1375

タイトル: A Sheaf-Theoretic Approach to the Equivariant Serre Spectral Sequence
著者: Honkasalo, Hannu
発行日: 1997年
出版者: Graduate School of Mathematical Sciences, The University of Tokyo
掲載誌情報: Journal of Mathematical Sciences, The University of Tokyo. Vol. 4 (1997), No. 1, Page 53-65
抄録: Let $\,G\,$ be a finite group and $\,f:Y\to X\,$ a Hurewicz $\,G$-fibration. Using sheaf-theoretic methods, we show that, under suitable assumptions on the $\,G$-spaces $\,X\,$ and $\,Y\,$, the equivariant cohomology of $\,Y\,$ is the limit of a spectral sequence, whose $\,E_2$-term is given by the equivariant cohomology of $\,X\,$ with coefficient system depending on the equivariant cohomology of the fibre of $\,f\,$.
URI: http://hdl.handle.net/2261/1375
ISSN: 13405705
出現カテゴリ:Journal of Mathematical Sciences, the University of Tokyo
Journal of Mathematical Sciences, the University of Tokyo

この論文のファイル:

ファイル 記述 サイズフォーマット
jms040103.pdf133.88 kBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください